# SDR DALA1100083131

- Difficulty date: January 1, 2011
- Submitted: January 4, 2011
- Operation: Air carrier
- Aircraft: N331NB
- Make and model: Airbus A319-114
- Aircraft serial: 1567
- Aircraft time: 22,907 hours, 11,711 cycles
- Engine: Ge CFM565A
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Shorted
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A NON ROUTINE CHECK, FOUND THE EMERGENCY PATH LIGHT AT SEAT 2A INOPERATIVE.  MX RECONNECTED SHORTED WIRE AT SEAT AND PERFORMED FUNCTIONAL CHECK. CHECK WAS NORMAL.  ACFT RETURNED TO SERVICE.
